# SDR EE4Y090392

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: General aviation
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,441 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT SKIN CORRODED AT STA 1163, BTWN LONG 29L AND LONG 30L.
